# SDR COMA2012022790005

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 9,821 hours, 6,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6905321338
- Condition: Dented
- Location: Fuselage
- Part time: 9,821 hours, 6,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED ABOVE FWD LAV SERVICE DOOR.  CUT OUT DAMAGED SKIN AND INSTALLED A DOUBLER IAW BOMBARDIER REO 690-53-21-338.
